MathSciNet Relay Station
MathSciNet bibliographic data
MR2369102 (2009d:16049) 16W10 (16W80)
Cimprič, J. Maximal quadratic modules on $\ast$-rings. Algebr. Represent. Theory 11 (2008), no. 1, 83–91.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement